Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 212, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 29, 2015, 4:22 PM CDT for De Soto Parish, Louisiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2015, 4:22 PM CDT (21:22 UTC)
- Expired
- Jun 29, 2015, 5:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County De Soto Parish, LA
The radar
The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:14 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 29, 4:14 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 414 PM CDT MON JUN 29 2015 .DISCUSSION... A SHORTWAVE TROUGH DIVING SEWD THROUGH NRN AR HAS PROVIDED SUFFICIENT VERTICAL ASCENT FOR SCATTERED SHWRS/TSTMS ONCE AGAIN TODAY. THIS ACTIVITY IS GENERALLY BEING FOCUSED ALONG AND SOUTH OF I-20 ALONG OLD OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION. ADDITIONAL SHWRS/TSTMS ARE DEVELOPING FARTHER NORTH ACROSS OK ALONG A WEAK FRONTAL BOUNDARY. THIS ACTIVITY SHOULD MOVE INTO THE ARKLATEX MAINLY AFTER MIDNIGHT TONIGHT. CONVECTIVE COVERAGE SHOULD BE GREATER DURING THE DAY TUESDAY AS THE SHORTWAVE MOVES INTO THE LOWER MS VALLEY/SERN CONUS. GIVEN THE AMOUNT OF INSTABILITY IN PLACE...A COUPLE OF SEVERE STORMS POSING A DAMAGING WIND THREAT CANNOT BE RULED OUT ON TUESDAY. RAIN CHANCES SHOULD DIMINISH LATE TUESDAY EVENING/TUESDAY NIGHT AS THE SHORTWAVE MOVES AWAY AND DAYTIME HEATING WANES. NWLY FLOW ALOFT WILL PERSIST FOR MUCH OF THE FORECAST PERIOD. ISOLATED TO WIDELY SCATTERED DIURNAL CONVECTION WILL BE POSSIBLE EACH DAY. A STRONGER UPPER TROUGH SHOULD MOVE INTO THE MIDWEST WHILE ANOTHER SHORTWAVE TROUGH AND COLD FRONT MOVE INTO THE SOUTHERN PLAINS. THIS SHOULD PROVIDE BETTER CHANCES FOR ORGANIZED CONVECTION FRIDAY AND SATURDAY MAINLY NORTH OF I-20. THIS WILL MAINLY BE IN THE FORM OF SCATTERED TSTMS OR POSSIBLY LINEAR COMPLEXES THAT FORM ALONG THE FRONT AND THEN MOVE SOUTHEAST TOWARDS THE AREA FROM OK/AR. THE WRN CONUS RIDGE IS PROGGED TO FINALLY MOVE EAST AND BUILD OVER THE PLAINS EARLY NEXT WEEK. THIS SHOULD BRING MOST OF OUR RAIN CHANCES TO AN END AND FINALLY SET THE STAGE FOR HOT AND DRY SUMMERTIME CONDITIONS. /09/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 90 74 93 / 30 40 20 20 MLU 73 90 74 92 / 30 40 20 20 DEQ 71 94 73 91 / 20 30 20 20 TXK 73 89 74 92 / 30 40 20 20 ELD 73 89 73 91 / 30 40 20 20 TYR 74 91 74 92 / 30 30 10 10 GGG 74 92 74 92 / 30 30 10 20 LFK 74 92 74 92 / 30 40 20 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09
Hazardous weather outlook, Jun 29, 12:26 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1226 PM CDT MON JUN 29 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-301100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1226 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING AS WARM AND MOIST AIR FROM THE GULF OF MEXICO AIR RETURNS NORTHWARD COMBINED WITH AN UPPER LEVEL DISTURBANCE TRANSITIONING THROUGH THE REGION. BRIEF HEAVY DOWNPOURS AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS MAINLY DURING THE AFTERNOON HOURS. HOWEVER...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THIS WEEK AS NORTHWEST FLOW ALOFT BRINGS A SERIES OF UPPER LEVEL DISTURBANCES INTO THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...IS NOT ANTICIPATED THROUGH TONIGHT. 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 4:59 PM CDT | Severe Thunderstorm Warning | SHV | Rusk, Smith | 61 min |
| Jun 29, 5:59 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 46 min |
| Jun 29, 6:10 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 65 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.